# SDR COMA9560608

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Condition: Defective
- Location: Nr 1 Yaw Damper
- Part time: 1,414 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

VIBRATION FELT IN LEFT RUDDER PEDAL WHEN NR 1 YAW DAMPER ENGAGED.  REPLACED THE YAW DAMPER ACTUATOR.
